Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 370675, 6 pages
http://dx.doi.org/10.1155/2015/370675
Research Article

Research on Model Development for Freeway Safety Facilities

1School of Automotive and Traffic Engineering, Jiangsu University, 301 Xuefu Road, Zhenjiang, Jiangsu 212013, China
2School of Transportation, Southeast University, 2 Si Pai Lou, Nanjing, Jiangsu 210096, China
3College of Civil and Transportation Engineering, Hohai University, 1 Xikang Road, Nanjing, Jiangsu 210098, China

Received 30 August 2014; Accepted 14 January 2015

Academic Editor: Heiner Bubb

Copyright © 2015 Junping Xie et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Junping Xie, Yongfeng Ma, and Li Yuan, “Research on Model Development for Freeway Safety Facilities,” Mathematical Problems in Engineering, vol. 2015, Article ID 370675, 6 pages, 2015. doi:10.1155/2015/370675